MathSciNet Relay Station
MathSciNet bibliographic data
MR2180900 (2006e:47104) 47H10 (47H04 54H25 55M20)
O'Regan, Donal; Perán, Juan Fixed points of compact Kakutani maps with antipodal boundary conditions. Proc. Amer. Math. Soc. 134 (2006), no. 3, 825–830 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement